# SDR CA070424005

- Difficulty date: April 24, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Making Metal
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR REPORTED THAT WHEN THE ENGINE WAS STARTED, THE PROPELLER DID NOT ROTATE. AFTER SHUTDOWN, THE ENGINE AND PROP COULD BE ROTATED BY HAND. HOWEVER, SEVERAL SMALL PIECES OF METALLIC DEBRIS WAS REMOVED FROM THE EXHAUST AREA.  DISASSEMBLY OF THE ENGINE REVEALED SEVERE IMPACT DAMAGE ON THE FWD FACE OF THE CT DISC ASSY AND 4 MISSING CT VANE RETAINING BOLTS. FURTHER INVESTIGATION REVEALED IMPACT DAMAGE ON THE CT VANE LOCK PLATE, CT VANE, CT BLADES AND PT BLADES. (TC NR 20070424005)
